Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Vaginal bleeding, clear discharge, stomach cramps, bloating, nausea. On IUD. Normal symptoms?

Iv have an iud , ive had it for almost two months, i was bleeding for most of this time it recently stopped i have had discharge of clear, white, and one time a faint orange color, i have had stomach cramps the inter time ive had it in ive had stomach cramps that come in waves. recently also i have been experiencing bloating headaches nausea and dizziness . its eecting my every day life and activities, i just want to know if its normal and if it will fade away through out time.
Asked On : Wed, 2 Jan 2013
Answers:  0 Views:  40 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor